# SDR DHL2005788019

- Difficulty date: October 11, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD GEAR DOOR LIGHT AND NOSE GEAR DOOR LIGHT ILLUMINATED DURING CLIMB-OUT (14,000 + 320K) WITH GEAR HANDLE IN OFF POSITION LIGHT GOES OUT WITH GR LEVER IN UP POSITION.  ENTERED ON DMI 22767 IAW MEL 32-1 CAT"C".  PLACARD INSTALLED.  TRANSFER TO DMICONT 22767, GEAR DOORLIGHT AND NOSE GEAR DOOR LIGHT ILLUMINATED DURING CLIMB TO 14000' AND 320 KNOTS WITH GEAR HANDLE IN OFF POSITION, LIGHT GOES OUT WITH GEAR LEVER IN UP POSITION.  ADJUSTED NOSE WHEEL WELL DOORS IAW B-727-MM 32-22-1.  OPS CHECK GOOD IAW B-727-MM-32-31-0,  THIS CLEAR DMI CONT NR 22767.
